# SDR RRXA000561

- Difficulty date: February 23, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750864
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SEAT TRACK BETWEEN STA 530 AND 590 AND LONGERON RBL 48, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM 51-1-8.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED SEAT TRACK SECTION AND INSTALLED IAW DC-8 SRM 53-1-0, 51-3-0, 51-1-21 AND 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
